# SDR N6WA2012082701

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 8,432 hours, 5,628 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HANDLE COVER CRACKED.
